# SDR YENA2022092700973

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 70,912 hours, 25,679 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE / FR 35 & STR 30L / PRESSURE BULKHEAD / CRACK AT FASTENER HOLE – TIME-LIMITED REPAIR. (CONSIDERED A MAJOR REPAIR)
